SIAM Journal on Discrete Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIAM J. Discrete Math., 2019, Volume 33, Issue 2, Pages 837–844 (Mi sjdm5)  

An upper bound for weak $B_k$–sets

T. Schoena, I. D. Shkredovbc

a Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, Poznan, 61-614, Poland
b Steklov Mathematical Institute, ul. Gubkina, 8, Moscow, 119991, Russian Federation
c IITP RAS, Bolshoy Karetny per. 19, Moscow, 127994, Russian Federation

Funding Agency Grant Number
National Science Centre (Narodowe Centrum Nauki) 2016/21/B/ST1/00307
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
The first author is partially supported by the National Science Centre, Poland, grant 2016/21/B/ST1/00307. The second author is supported by the Program of the Presidium of the Russian Academy of Sciences 01, "Fundamental Mathematics and Its Applications,"" under grant PRAS-18-01.


DOI: https://doi.org/10.1137/18M1189439


Bibliographic databases:

Received: 23.03.2018
Accepted:25.02.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/sjdm5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021